| Model Number |
638BL28 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Complete Heart Block (2627)
| Date of Event |
03/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker.A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.Without the return of the products, no definitive conclusion can be made regarding the clinical observation.Other relevant device(s) are: product id: 690r32, serial/lot #: (b)(4), ubd: 21-apr-2021 udi#: (b)(4), pma/510k #: k101212.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that eight days post implant of this annuloplasty ring and annuloplasty band, a permanent pacemaker was implanted due to complete heart block.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.